Osaka Journal of Mathematics

On stable James numbers of quaternionic projective spaces

Hideaki Ōshima

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 1 (1975), 209-213.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200757735

Mathematical Reviews number (MathSciNet)
MR0375303

Zentralblatt MATH identifier
0301.55011

Subjects
Primary: 55E45

Citation

Ōshima, Hideaki. On stable James numbers of quaternionic projective spaces. Osaka J. Math. 12 (1975), no. 1, 209--213. https://projecteuclid.org/euclid.ojm/1200757735


Export citation